Tsukuba Journal of Mathematics

On the extensions of $\acute{W}_{n}$ by $\mathscr{G}_{(\mu)}$ over a $Z_{(p)}$-algebra

Yasuhiro Niitsuma

Full-text: Open access

Abstract

We will give an explicit description of extensions of the group scheme of Witt vectors of length $n$ (resp. the formal group scheme of Witt vectotrs of length $n$) by the group scheme (resp. the formal group scheme) which gives a deformation of the additive group scheme to the multiplicative group scheme (resp. the additive formal group scheme to the multiplicative formal group scheme) over an algebra for which all prime numbers except a given prime $p$ are invertible.

Article information

Source
Tsukuba J. Math., Volume 29, Number 2 (2005), 437-470.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164965

Digital Object Identifier
doi:10.21099/tkbjm/1496164965

Mathematical Reviews number (MathSciNet)
MR2177021

Zentralblatt MATH identifier
1094.14033

Citation

Niitsuma, Yasuhiro. On the extensions of $\acute{W}_{n}$ by $\mathscr{G}_{(\mu)}$ over a $Z_{(p)}$-algebra. Tsukuba J. Math. 29 (2005), no. 2, 437--470. doi:10.21099/tkbjm/1496164965. https://projecteuclid.org/euclid.tkbjm/1496164965


Export citation